# SDR UIEA200700133

- Difficulty date: March 2, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N517MC
- Make and model: Boeing 747243B
- Aircraft serial: 23300
- Aircraft time: 643,000 hours, 12,415 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Valve
- Part number: 2591415905
- Part serial: 86071190
- Condition: Unserviceable
- Location: Nr 3 Pylon
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN "A" AUTOPILOT IS CONNECTED THE ACF GOES INTO A STEEP DIVE WITH STAB TRIM "A" LIGHT ON ALL ATTITUDE.  WHEN AUTOPILOT "B" IS CONNECTED A/C PORPOISES + - 1,200 FRM WITH STAB TRIM "B" LIGHT ON.  THIS HAPPENED ABOVE FL 27.0. IF FLYING AT 27.0 IT MAINTAINED A GOOD LEVEL CRUISE, TX DMI M07-028 PER MEL 22-1 PLACARD INSTALLED.  REMOVED AND REPLACED AUTO STAB TRIM UNIT IAW 22-14-01, OPS CHECK OK.  REMOVED AND REPLACED NR 3 PYLON VALVE IAW MM 36-11-04, OPS CHECK OK.  PERFORMED OPS CHECK OF NR 4 PYLON VALVES AS PER MM 36-00-00, OPS CHECK NORMAL.
